# SDR REXA2022062401397

- Difficulty date: April 21, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 32,983 hours, 22,625 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop
- Part number: SH670320511
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"LH AFT EMERGENCY EXIT SURROUND STRUCTURE, FWD AND AFT LOWER STOP PADS WORN
FWD PAD .050"" MATERIAL LOSS
AFT PAD .053"" MATERIAL LOSS"	REMOVED AND REPLACED LH AFT EMERGENCY EXIT, FWD AND AFT LOWER STOP PADS.
